RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mogul'skii, Anatolii Al'fredovich

Statistics Math-Net.Ru
Total publications: 68
Scientific articles: 64

Number of views:
This page:1101
Abstract pages:18021
Full texts:4920
References:1733
E-mail:

http://www.mathnet.ru/eng/person11309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201296

Publications in Math-Net.Ru
2020
1. F. C. Klebaner, A. V. Logachov, A. A. Mogulskii, “Extended large deviation principle for trajectories of processes with independent and stationary increments on the half-line”, Probl. Peredachi Inf., 56:1 (2020),  63–79  mathnet  elib; Problems Inform. Transmission, 56:1 (2020), 56–72  isi  scopus
2019
2. A. A. Mogul'skii, E. I. Prokopenko, “Локальные теоремы для арифметических многомерных обобщенных процессов восстановления при выполнении условия Крамера”, Mat. Tr., 22:2 (2019),  106–133  mathnet
3. A. A. Mogulskii, E. I. Prokopenko, “Large deviation principle for multidimensional second compound renewal processes in the phase space”, Sib. Èlektron. Mat. Izv., 16 (2019),  1478–1492  mathnet
4. A. A. Mogulskii, E. I. Prokopenko, “Large deviation principle for multidimensional first compound renewal processes in the phase space”, Sib. Èlektron. Mat. Izv., 16 (2019),  1464–1477  mathnet
5. A. A. Mogulskii, E. I. Prokopenko, “The rate function and the fundamental function for multidimensional compound renewal process”, Sib. Èlektron. Mat. Izv., 16 (2019),  1449–1463  mathnet
6. A. A. Mogulskii, “Local theorems for arithmetic compound renewal processes when Cramer's condition holds”, Sib. Èlektron. Mat. Izv., 16 (2019),  21–41  mathnet
7. F. C. Klebaner, A. A. Mogulskii, “Large deviations for processes on half-line: Random Walk and Compound Poisson Process”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–20  mathnet  isi
8. A. A. Borovkov, A. A. Mogul'skii, E. I. Prokopenko, “Properties of the deviation rate function and the asymptotics for the Laplace thansform of the distribution of a compound renewal process”, Teor. Veroyatnost. i Primenen., 64:4 (2019),  625–641  mathnet  mathscinet  elib; Theory Probab. Appl., 64:4 (2019), 499–512  scopus
2018
9. A. A. Mogulskii, E. I. Prokopenko, “Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds. III”, Sib. Èlektron. Mat. Izv., 15 (2018),  528–553  mathnet
10. A. A. Mogulskii, E. I. Prokopenko, “Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds. II”, Sib. Èlektron. Mat. Izv., 15 (2018),  503–527  mathnet
11. A. A. Mogulskii, E. I. Prokopenko, “Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds. I”, Sib. Èlektron. Mat. Izv., 15 (2018),  475–502  mathnet
12. A. A. Borovkov, A. A. Mogulskii, “Integro-local limit theorems for compound renewal processes under Cramér's condition. II”, Sibirsk. Mat. Zh., 59:4 (2018),  736–758  mathnet  elib; Siberian Math. J., 59:4 (2018), 578–597  isi  scopus
13. A. A. Borovkov, A. A. Mogulskii, “Integro-local limit theorems for compound renewal processes under Cramér's condition. I”, Sibirsk. Mat. Zh., 59:3 (2018),  491–513  mathnet  elib; Siberian Math. J., 59:3 (2018), 383–402  isi  scopus
2017
14. A. A. Mogul'skiĭ, “On a property of the Legendre transform”, Mat. Tr., 20:1 (2017),  145–157  mathnet  elib; Siberian Adv. Math., 28:1 (2018), 65–73  scopus
15. A. A. Mogul'skiĭ, “The extended large deviation principle for a process with independent increments”, Sibirsk. Mat. Zh., 58:3 (2017),  660–672  mathnet  elib; Siberian Math. J., 58:3 (2017), 515–524  isi  elib  scopus
2016
16. A. A. Mogul'skiĭ, “The large deviation principle for a compound Poisson process”, Mat. Tr., 19:2 (2016),  119–157  mathnet  elib; Siberian Adv. Math., 27:3 (2017), 160–186  scopus
2015
17. A. A. Borovkov, A. A. Mogul'skiĭ, “Large deviation principles for the finite-dimensional distributions of compound renewal processes”, Sibirsk. Mat. Zh., 56:1 (2015),  36–64  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 28–53  isi  elib  scopus
18. A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. II”, Teor. Veroyatnost. i Primenen., 60:3 (2015),  417–438  mathnet  mathscinet  elib; Theory Probab. Appl., 60:3 (2016), 349–366  isi  scopus
19. A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. I”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  227–247  mathnet  mathscinet  elib; Theory Probab. Appl., 60:2 (2016), 207–221  isi  scopus
2014
20. A. A. Borovkov, A. A. Mogul'skiĭ, “Large deviation principles for sums of random vectors and the corresponding renewal functions in the inhomogeneous case”, Mat. Tr., 17:2 (2014),  84–101  mathnet  mathscinet; Siberian Adv. Math., 25:4 (2015), 255–267
2013
21. A. A. Borovkov, A. A. Mogul'skiĭ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Mat. Tr., 16:2 (2013),  45–68  mathnet  mathscinet; Siberian Adv. Math., 25:1 (2015), 39–55
22. A. A. Mogul'skiĭ, “On the upper bound in the large deviation principle for sums of random vectors”, Mat. Tr., 16:1 (2013),  121–140  mathnet  mathscinet  elib; Siberian Adv. Math., 24:2 (2014), 140–152
23. A. A. Borovkov, A. A. Mogul'skiĭ, “Inequalities and principles of large deviations for the trajectories of processes with independent increments”, Sibirsk. Mat. Zh., 54:2 (2013),  286–297  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 217–226  isi  scopus
24. A. A. Borovkov, A. A. Mogul'skii, “Moderately large deviation principles for trajectories of random walks and processes with independent increments”, Teor. Veroyatnost. i Primenen., 58:4 (2013),  648–671  mathnet  mathscinet  elib; Theory Probab. Appl., 58:4 (2014), 562–581  isi  elib
25. A. A. Borovkov, A. A. Mogulskii, “Large deviation principles for random walk trajectories. III”, Teor. Veroyatnost. i Primenen., 58:1 (2013),  37–52  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:1 (2014), 25–37  isi  elib  scopus
2012
26. A. A. Mogul'skiĭ, “The expansion theorem for the deviation integral”, Mat. Tr., 15:2 (2012),  127–145  mathnet  mathscinet  elib; Siberian Adv. Math., 23:4 (2013), 250–262
27. A. A. Borovkov, A. A. Mogul'skii, “On large deviation principles for random walk trajectories. II”, Teor. Veroyatnost. i Primenen., 57:1 (2012),  3–34  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:1 (2013), 1–27  isi  elib  scopus
2011
28. A. A. Borovkov, A. A. Mogul'skiĭ, “Properties of a functional of trajectories which arises in studying the probabilities of large deviations of random walks”, Sibirsk. Mat. Zh., 52:4 (2011),  777–795  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 612–627  isi  scopus
29. A. A. Borovkov, A. A. Mogul'skii, “On large deviation principles for random walk trajectories. I”, Teor. Veroyatnost. i Primenen., 56:4 (2011),  627–655  mathnet  mathscinet  elib; Theory Probab. Appl., 56:4 (2011), 538–561  isi  elib  scopus
30. A. A. Borovkov, A. A. Mogul'skii, “Chebyshev type exponential inequalities for sums of random vectors and random walk trajectories”, Teor. Veroyatnost. i Primenen., 56:1 (2011),  3–29  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 56:1 (2012), 21–43  isi  elib  scopus
2010
31. A. A. Borovkov, A. A. Mogul'skiĭ, “On large deviation principles in metric spaces”, Sibirsk. Mat. Zh., 51:6 (2010),  1251–1269  mathnet  mathscinet  elib; Siberian Math. J., 51:6 (2010), 989–1003  isi  scopus
2009
32. A. A. Mogul'skii, “Local limit theorem for the first crossing time of a fixed level by a random walk”, Mat. Tr., 12:2 (2009),  126–138  mathnet  mathscinet  elib; Siberian Adv. Math., 20:3 (2010), 191–200  elib
33. A. A. Mogul'skii, “Integral and integro-local theorems for the sums of random variables with semiexponential distribution”, Sib. Èlektron. Mat. Izv., 6 (2009),  251–271  mathnet  mathscinet  elib
2008
34. A. A. Mogulskiĭ, Ch. Pagma, “Superlarge deviations for sums of random variables with arithmetical super-exponential distributions”, Mat. Tr., 11:1 (2008),  81–112  mathnet  mathscinet; Siberian Adv. Math., 18:3 (2008), 185–208
35. A. A. Mogul'skii, “An integro-local theorem applicable on the whole half-axis to the sums of random variables with regularly varying distributions”, Sibirsk. Mat. Zh., 49:4 (2008),  837–854  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:4 (2008), 669–683  isi  elib  scopus
36. A. A. Borovkov, A. A. Mogul'skii, “On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. II”, Teor. Veroyatnost. i Primenen., 53:4 (2008),  641–664  mathnet  mathscinet  zmath; Theory Probab. Appl., 53:4 (2009), 573–593  isi  scopus
37. A. A. Borovkov, A. A. Mogul'skii, “On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. I”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  336–344  mathnet  zmath; Theory Probab. Appl., 53:2 (2009), 301–311  isi  scopus
2007
38. N. S. Arkashov, I. S. Borisov, A. A. Mogul'skii, “Large deviation principle for partial sum processes of moving averages”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  209–239  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 181–208  isi  scopus
2006
39. A. A. Borovkov, A. A. Mogul'skii, “Integro-local theorems for sums of independent random vectors in the series scheme”, Mat. Zametki, 79:4 (2006),  505–521  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 468–482  isi  scopus
40. A. A. Mogul'skii, “Large deviations of the first passage time for a random walk with semiexponentially distributed jumps”, Sibirsk. Mat. Zh., 47:6 (2006),  1323–1341  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1084–1101  isi  scopus
41. A. A. Borovkov, A. A. Mogul'skii, “Integro-local and integral theorems for sums of random variables with semiexponential distributions”, Sibirsk. Mat. Zh., 47:6 (2006),  1218–1257  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:6 (2006), 990–1026  isi  elib  scopus
42. A. A. Borovkov, A. A. Mogul'skii, “On large and superlarge deviations of sums of independent random vectors under Cramér's condition. II”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  641–673  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 567–594  isi  elib  scopus
43. A. A. Borovkov, A. A. Mogul'skii, “On large and superlarge deviations for sums of independent random vectors under the Cramer condition. I”, Teor. Veroyatnost. i Primenen., 51:2 (2006),  260–294  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 227–255  isi  scopus
2005
44. A. A. Mogul'skii, B. A. Rogozin, “A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk”, Mat. Tr., 8:1 (2005),  43–70  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:3 (2005), 1–27
2002
45. F. Avram, A. A. Mogul'skii, “Large Deviations of the Waiting Time for Tandem Queueing Systems”, Mat. Tr., 5:2 (2002),  3–37  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 13:2 (2003), 1–34
2001
46. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. III. Constants in an integral and a local theorem”, Mat. Tr., 4:1 (2001),  68–93  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:2 (2001), 35–59
47. A. A. Borovkov, A. A. Mogul'skii, “Large deviations for Markov chains in the positive quadrant”, Uspekhi Mat. Nauk, 56:5(341) (2001),  3–116  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:5 (2001), 803–916  isi  scopus
48. A. A. Borovkov, A. A. Mogul'skii, “Limit theorems in the boundary hitting problem for a multidimensional random walk”, Sibirsk. Mat. Zh., 42:2 (2001),  289–317  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 245–270  isi
2000
49. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. II. Integral Theorem”, Mat. Tr., 3:1 (2000),  48–118  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:2 (2000), 35–103
50. A. A. Borovkov, A. A. Mogul'skii, “Integro-local limit theorems including large deviations for sums of random vectors. II”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  5–29  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2001), 3–22  isi
1999
51. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. I. Local Theorems”, Mat. Tr., 2:2 (1999),  57–97  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:1 (2000), 34–72
1998
52. A. A. Borovkov, A. A. Mogul'skii, “Itegro-local limit theorems including large deviations for sumsof random vectors”, Teor. Veroyatnost. i Primenen., 43:1 (1998),  3–17  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:1 (1999), 1–12  isi
1996
53. A. A. Mogul'skii, “A probability inequality for obtaining lower bounds in the large deviation principle”, Sibirsk. Mat. Zh., 37:4 (1996),  889–894  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 782–787  isi
54. A. A. Borovkov, A. A. Mogul'skii, “The second rate function and the asymptotic problems of renewal and hitting the boundary for multidimensional random walks”, Sibirsk. Mat. Zh., 37:4 (1996),  745–782  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 647–682  isi
1995
55. A. A. Borovkov, A. A. Mogul'skii, A. I. Sakhanenko, “Limit theorems for random processes”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 82 (1995),  5–194  mathnet  mathscinet  zmath
1992
56. D. Byambazhav, A. A. Mogul'skii, “A Limit Theorem for the Minimum and Minimum Point of a “Distorted” Function”, Teor. Veroyatnost. i Primenen., 37:3 (1992),  548–554  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:3 (1993), 514–520
57. A. A. Borovkov, A. A. Mogul'skii, “Large Deviations and Statistical Invariance Principle”, Teor. Veroyatnost. i Primenen., 37:1 (1992),  11–18  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:1 (1993), 7–13
1979
58. A. A. Mogul'skiĭ, “On the law of iterated logarithm in Chung's form for functional spaces”, Teor. Veroyatnost. i Primenen., 24:2 (1979),  399–407  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:2 (1979), 405–413  isi
1977
59. A. A. Mogul'skiĭ, E. A. Pečerskiĭ, “On the first exit time out of a semigroup in $R^m$ for a random walk”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  837–844  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 818–825
60. A. A. Mogul'skiĭ, “Remarks on large deviations for the $\omega^2$-statistics”, Teor. Veroyatnost. i Primenen., 22:1 (1977),  170–175  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:1 (1977), 166–171
1976
61. A. A. Mogul'skiĭ, “On the distribution of the first jump for a process with independent increments”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  486–496  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 470–481
62. A. A. Mogul'skiĭ, “Large deviations for trajectories of multidimensional random walks”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  309–323  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 300–315
1974
63. A. A. Mogul'skii, “Small deviations in the sample function space”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  755–765  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1975), 726–736
1973
64. A. A. Mogul'skii, “Absolute Estimates for Moments of Certain Boundary Functionals”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  350–357  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 340–347

2006
65. A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Teor. Veroyatnost. i Primenen., 51:2 (2006),  445–446  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 398–400  scopus
66. N. N. Vakhania, I. A. Ibragimov, V. P. Maslov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, D. M. Chibisov, A. N. Shiryaev, I. S. Borisov, V. I. Lotov, A. A. Mogul'skii, S. G. Foss, “To the 75th birthday of A. A. Borovkov”, Teor. Veroyatnost. i Primenen., 51:2 (2006),  257–259  mathnet  mathscinet  zmath; Theory Probab. Appl., 51:2 (2007), 225–226  isi
2001
67. I. S. Borisov, I. A. Ibragimov, V. I. Lotov, A. A. Mogul'skii, Yu. V. Prokhorov, S. G. Foss, “Aleksandr Alekseevich Borovkov (on his 70th birthday)”, Uspekhi Mat. Nauk, 56:5(341) (2001),  202–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 1009–1012  isi
68. M. M. Lavrent'ev, V. L. Beresnev, I. S. Borisov, S. K. Godunov, S. S. Goncharov, Yu. L. Ershov, A. A. Mogul'skii, S. S. Kutateladze, Yu. G. Reshetnyak, V. G. Romanov, “Aleksandr Alekseevich Borovkov (on the occasion of his seventieth birthday)”, Sibirsk. Mat. Zh., 42:2 (2001),  243–248  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020